Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

A matrix characterization of interval and proper interval graphs.

Mertzios, G.B. (2008) 'A matrix characterization of interval and proper interval graphs.', Applied mathematics letters., 21 (4). pp. 332-337.

Abstract

In this work a matrix representation that characterizes the interval and proper interval graphs is presented, which is useful for the efficient formulation and solution of optimization problems, such as the k-cluster problem. For the construction of this matrix representation every such graph is associated with a node versus node zero–one matrix. In contrast to representations used in most of the previous work, the proposed matrix characterization does not make use of the maximal cliques in the graph investigated.

Item Type:Article
Keywords:Interval graph, Proper interval graph, Matrix representation, Matrix characterization.
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1016/j.aml.2007.04.001
Record Created:16 Dec 2011 12:35
Last Modified:17 Jan 2012 12:10

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library